# SDR IXXA20180814034

- Difficulty date: July 26, 2018
- Submitted: August 14, 2018
- Operation: Air carrier
- Aircraft: N313AZ
- Make and model: Boeing 767338
- Aircraft serial: 24930
- Aircraft time: 89,015 hours, 28,773 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Channel
- Part number: 313T238481
- Condition: Cracked
- Location: Nr 1 Pylon Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON I/B HYD BAY LOWER DOOR CHANNEL WAS CRACKED ON FWD END.  REPLACED CHANNEL IAW SRM 51-40-02,  PAR 9.
